# SDR RRXA000416

- Difficulty date: January 9, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FWD CARGO DOOR FRAME FITTING AND FASTENERS AT STA 290 AND STR 32R.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED AND REPLACED FITTING IAW DC8 SRM 53-1-02 FIG 1F.  TREATED AREA IAW DC8 SRM 51-1-8.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
